# SDR DALA2016071205258

- Difficulty date: July 11, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 40,523 hours, 28,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 245
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSTALLING OTBD RT SEAT TRACK FOUND CUSP WEB CRACKED FROM EOP TRAVELING INBD TO LIGHTNING HOLE AT BS 245.  CUT OUT THE DAMAGE & REPAIRED THE CUSP WEB IAW SRM 53-00-55, REPAIR 4.
